# SDR SWIA202054781

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TO THE IMMEDIATE LEFT OF STGR 27 FROM FS 349 TO FS 364 IS CORRODED, MARKED.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED INTERCOSTAL TO THE IMMEDIATE LEFT OF STGR 27 FROM FS 349 TO FS 364, REF CRJ900 SRM AND DWG.  COMPLIED WITH SKYWEST TASK CARD. COMPLETED FORM M-337.  PRESSURE LEAK CHECK GOOD.  SEE CONTINUATION CARD FOR DETAILS.
